# SDR DALA1253723715

- Difficulty date: October 29, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 40,926 hours, 17,015 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1040 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND STRINGER 25L AT BS 1040 AND BRACKET FOR APU BLEED AIR DUCT DAMAGED.  MX R & R DAMAGED SECTION OF STRINGER IAW ERA 508442-14.
